# SDR IXXA0400054S

- Difficulty date: March 28, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,190 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION LT OB WING L/E IB SECTION LWR SKIN SURFACE CORRODED, STA XFS. 710.000. REPAIRS WERE ACCOMPLISHED IAW APPROVAL DOCUMENT, REMOVED FASTENERS, REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 57-2-1 PAGE 11 REMOVED DAMAGED AREA, PERFORMED NDT INSPECTION IAW NOT SPM PART 6-10-01-001, CLEANED TREATED AND PRIMED AREA IAW  SRM 51-1-8B, FABRICATED AND REPAIR DOUBLER AND TWO FILLERS IAW DWG V22-RO4, CLEANED TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FAYING SURFACES IAW SRM 51-1-11 PAGE 4, INSTALLED DOUBLER + FILLERS USING NEW FASTENERS IAW DWG V22-R04, SRM 51-1-21 PAGE 1, 51-1-20D PAGE 9 AND 51-3-0 PAGE. 1.
